# SDR R61A201503190191

- Difficulty date: March 19, 2015
- Submitted: March 28, 2015
- Operation: Air carrier
- Aircraft: N333NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4333
- Aircraft time: 7,915 hours, 7,538 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 85237105
- Condition: Dented
- Location: Cargo Door
- Part time: 7,915 hours, 7,538 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE REPORTED A DENT AT THE BOTTOM OF THE FORWARD CARGO DOOR. LOCATED BETWEEN STATIONS X18.250 TO X24.922 ON DOOR SKIN, PN: 85237105. REFERENCE FOR  MATERIAL USED .063 2024-T3.  MAINTENANCE PERFORMED A MAJOR REPAIR ON THE FORWARD CARGO DOOR SKIN LOCATED BETWEEN STATIONS X18.250 TO X24.922 IAW RD 8/4-52-1190 AND SRM 51-40-07, 51-21-10, 51-25-10, 51-25-15 & 51-42-05.  ACFT IS CURRENTLY STILL OUT OF SERVICE FOR COMPLETION OF HEAVY CHECK.
